Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Does Liv52 eradicates the hepatitis carrier from liver cells ?

I have read on net the Himalaya indian herbal company launched liv52 hb for hbv patients. It is clinically researched or not? when was launched it? it works on chronicle hbv/inactive carrier of hbv? It eradicate the virus from liver cells? It makes hbsag positive to negetive?
Asked On : Wed, 11 May 2011
Answers:  2 Views:  604
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Liv 52 is a ayurvedic preparation. It is supposed to be a liver tonic as per their literature. There is no prospective randomized trial ever performed to confirm the virucidal effect if any. So just treat it as a liver tonic only.
Answered: Sun, 19 Feb 2012
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
no medicine is there to eradicate virus from liver,
only body immunity can do it.
trial may be done locally but all are for company benefit.
so dont jump into it
wait for some time to get it approved.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor